# SDR UIEA2013021500088

- Difficulty date: February 15, 2013
- Submitted: February 18, 2013
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 174 hours, 95 cycles
- Engine: Ge CF680C2*
- System (JASC): 7320 · Fuel Controlling System
- Part: Relay
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE FUEL VALVE LIGHT ILLUMINATED IN CRUISE.  REPLACED LT ENGINE FUEL & IGNITION K1251 CONTROL RELAY IAW AMM 76-11-00, SYS OPS CHECKED NORMAL ON GROUND.
